BibTeX record journals/apal/Simpson04

download as .bib file

@article{DBLP:journals/apal/Simpson04,
  author    = {Alex K. Simpson},
  title     = {Computational adequacy for recursive types in models of intuitionistic
               set theory},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {130},
  number    = {1-3},
  pages     = {207--275},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.apal.2003.12.005},
  doi       = {10.1016/j.apal.2003.12.005},
  timestamp = {Fri, 21 Feb 2020 21:19:02 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Simpson04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics